Hi Lorca, Welcome to healing well forum, we are most welcome to have you join us here. First let me commend you on seeking help and treatment. This is always the hardest step I think. Dont let yourself get wrapped up too much with the "labels" of what the diagnosis's are...there are many different ways of saying depressed with mixed features and such. That is what all that amounts too really.
Bupropian is actually Wellbutrin name brand. It has been around for a while and has had some great success with lots of people. Just be sure to report any problems to your doctor right away and if your on the same dosage for a few weeks and start to feel a drop off effect to also report this. Many people dont recognize this when starting treatment but it does usually take around 4-6 weeks for an antidepressant to reach therapeutic level in the body. Keep in mind though that this is only therapeutic level...you may feel some benefits from it right away, hopefully. Antidepressants are not addictive in anyway, but they can cause some nasty side effects when you go to stop them as they are regulating the serotonin levels in your brain. So when you decrease the dosage on your antid's your serotonin level drops and it basically makes you feel like crap. I will post a link below regarding Wellbutrin for you so you can read up on it.
It is very possible that you have always had this and perhaps I may be reaching here but are you by chance a type A personality? These type of people are perfectionists in all areas of their life and like things a very certain way. They really dont let too much of the outside world bother them or maybe distract them from their goals rather. I am like this too and I had a very difficult time when I resigned my position at my career with the mental health agency I had been with for years. It took a long time for me to find my place and adjust to the next phase of my life.
Either way, dont stress on it too much it sounds like your on the right path and the key to healing believe it or not is learning to concentrate on one day at a time. That is all we can do. I am sure you will get many more responses from our members. Please do feel free to post here as often as you like, we are always here. Take care and let us know how your doing.
Moderator: Heart & Cardiovascular Disease